# SDR R61A201302260188

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 22,715 hours, 17,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: RAH352001
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED O2 DEMONSTRATION MASK WAS IN NEED OF REPAIR.  MAINTENANCE REPLACED O2 DEMONSTRATION MASK PER EMB AMM 35-20-0.  OPS CHECKED GOOD.
